Search Results1-6 of  6

  • HONMA HIDEMARU ID: 9000253232770

    The Second Department of Internal Medicine, Tohoku University School of Medicine (1996 from CiNii)

    Articles in CiNii:1

    • Two Cases of Malignant Pheochromocytoma Treated with Cyclophosphamide, Vincristine and Dacarbazine in a Combined Chemotherapy. (1996)
  • HONMA Hidemaru ID: 9000000779133

    The Second Department of Internal Medicine,Tohoku University School of Medicine (1996 from CiNii)

    Articles in CiNii:2

    • Renal Dopamine Spillover Rate Using ^3H-Dopamine .Radiotracer Technique as an Index of Renal Dopaminergic Nerve Activity (1995)
    • Two Cases of Malignant Pheochromocytoma Treated with Cyclophosphamide,Vincristine and Dacarbazine in a combined Chemotherapy (1996)
  • Honma Hidemaru ID: 9000252753337

    the Second Department of Internal Medicine, Tohoku University School of Medicine (1995 from CiNii)

    Articles in CiNii:1

    • Renal Dopamine Spillover Rate Using <sup>3</sup>H-Dopamine Radiotracer Technique as an Index of Renal Dopaminergic Nerve Activity (1995)
  • Honma Hidemaru ID: 9000256864073

    The Second Department of Internal Medicine, Tohoku University School of Medicine (1993 from CiNii)

    Articles in CiNii:1

    • Renal sympathetic nerve activity-renin⋅angiotensin system relationship via endogenous angiotensin II in conscious rabbits:a study using <SUP>3</SUP>H-norepinephrine spillover technique (1993)
  • Honma Hidemaru ID: 9000256866120

    The Second Department of Internal Medicine, Tohoku University School of Medicine (1994 from CiNii)

    Articles in CiNii:1

    • Changes in renal sympathetic nerve activity, baroreflex responses and effects of angiotensin-converting enzyme inhibitor during development of heart failure in conscious rabbits. (1994)
  • Honma Hidemaru ID: 9000256867279

    The Second Department of Internal Medicine, Tohoku University School of Medicine (1995 from CiNii)

    Articles in CiNii:1

    • Differential evaluation of renal dopaminergic nerve activity using 3H-dopamine or 3H-norepinephrine spillover technique (1995)
Page Top